MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø54 TWO-HOLES; HIP CEMENTLESS SHELL
Model Number 01.32.154DH
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-feb-2023: lot 2216898: (b)(4) items manufactured and released on 19-oct-2022.Expiration date: 2027-10-06.No anomalies found related to the problem.To date, 17 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 13 days after the primary surgery, the patient came in for a post-op appointment and it was observed that the cup had spun out.The surgeon revised successfully the cup, head and liner.It is reported the patient has poor bone quality.

Brand Name
MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16521697
Report Number3005180920-2023-00144
Device Sequence Number2393943
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.154DH
Device Catalogue Number01.32.154DH
Device Lot Number2216898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale